Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 241683, 5 pages
http://dx.doi.org/10.1155/2015/241683
Research Article

Coefficient Bounds for Certain Subclasses of -Fold Symmetric Biunivalent Functions

Department of Mathematics, Faculty of Arts and Science, Uludag University, 16059 Bursa, Turkey

Received 27 July 2015; Accepted 17 November 2015

Academic Editor: Ming-Sheng Liu

Copyright © 2015 Şahsene Altınkaya and Sibel Yalçın. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  2. H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. Koepf, “Coefficients of symmetric functions of bounded boundary rotation,” Proceedings of the American Mathematical Society, vol. 105, no. 2, pp. 324–329, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. View at MathSciNet
  5. H. M. Srivastava, S. Sivasubramanian, and R. Sivakumar, “Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions,” Tbilisi Mathematical Journal, vol. 7, no. 2, pp. 1–10, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Lewin, “On a coefficient problem for bi-univalent functions,” Proceedings of the American Mathematical Society, vol. 18, pp. 63–68, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. A. Brannan and J. Clunie, “Aspects of contemporary complex analysis,” in Proceedings of the NATO Advanced Study Institute held in Durham, England, August 26–September 6, 1974, Academic Press, New York, NY, USA, 1979. View at Google Scholar
  8. E. Netanyahu, “The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in z<1,” Archive for Rational Mechanics and Analysis, vol. 32, pp. 100–112, 1969. View at Google Scholar
  9. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 31, no. 2, pp. 70–77, 1986. View at Google Scholar
  10. S. Altınkaya and S. Yalçın, “Initial coefficient bounds for a general class of biunivalent functions,” International Journal of Analysis, vol. 2014, Article ID 867871, 4 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Ş. Altınkaya and S. Yalçın, “Coefficient estimates for two new subclasses of biunivalent functions with respect to symmetric points,” Journal of Function Spaces, vol. 2015, Article ID 145242, 5 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. Magesh and J. Yamini, “Coefficient bounds for a certain subclass of bi-univalent functions,” International Mathematical Forum, vol. 8, no. 27, pp. 1337–1344, 2013. View at Google Scholar
  14. H. M. Srivastava, S. Bulut, M. Çağlar, and N. Yağmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q.-H. Xu, Y.-C. Gui, and H. M. Srivastava, “Coefficient estimates for a certain subclass of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 25, no. 6, pp. 990–994, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Bulut, “Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions,” Comptes Rendus Mathematique, vol. 352, no. 6, pp. 479–484, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. G. Hamidi and J. M. Jahangiri, “Faber polynomial coefficient estimates for analytic bi-close-to-convex functions,” Comptes Rendus de l'Académie des Sciences. Series I, vol. 352, no. 1, pp. 17–20, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. M. Jahangiri and S. G. Hamidi, “Coefficient estimates for certain classes of bi-univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 190560, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G. Murugusundaramoorty, N. Magesh, and V. Prameela, “Coefficient bounds for certain subclasses of bi-univalent function,” Abstract and Applied Analysis, vol. 2013, Article ID 573017, 3 pages, 2013. View at Publisher · View at Google Scholar